# SDR QXEA2009060100409

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 20,264 hours, 20,983 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 308
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 2,975 hours, 3,209 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - LEFT GEAR UNSAFE LIGHT ILLUMINATED ON GEAR RETRACTION AND STAYED ON THROUGH FLIGHT AND LANDING.  REMOVED AND REPLACED GEAR CONTROL AND INDICATING PANEL IAW TASK NR'S 32-31-01-000-801 AND 32-31-01-400-801.  PERFORMED FUNCTIONAL TEST OF LGCP IAW AMM TASK 32-31-01-720-801.  FUNCTIONAL TEST PASSED.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
